# SDR DALA2024031203241

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 22,270 hours, 8,671 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Smoke
- Location: Seat 20d
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5354201) SEAT 20D VIDEO MONITOR STARTED SMOKING MIDWAY THRU FLIGHT THEN SHUT OFF, CURRENTLY INOP. R/R ROM AT POS 19E INBOARD.
